# SDR SWAA000065

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6950711
- Condition: Cracked
- Location: Ws 157
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING UPPER SKIN PANEL CRACKED, WS  157.  REPAIRED PER TR T1-257-014.
